6 results for dislocated metric.

Parameters for your search query:
Keyword    dislocated metric

Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points for Four Self-Mappings in Dislocated Metric Space
American Journal of Applied Mathematics and Statistics. 2018, 6(1), 6-8. DOI: 10.12691/ajams-6-1-2
Pub. Date: February 26, 2018Views: 6015Downloads: 4405
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results on Closed Ball for a New Rational Type Contractive Mappings in Complete Dislocated Metric Spaces
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 86-92. DOI: 10.12691/tjant-5-3-2
Pub. Date: April 05, 2017Views: 6673Downloads: 4526
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Unique Fixed Point Theorem on a Generalized d – Cyclic Contraction Mapping in d-Metric Spaces
American Journal of Applied Mathematics and Statistics. 2018, 6(3), 107-108. DOI: 10.12691/ajams-6-3-3
Pub. Date: June 14, 2018Views: 3551Downloads: 2421
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Results and E. A Property in Dislocated and Dislocated Quasi- metric Spaces
Turkish Journal of Analysis and Number Theory. 2015, 3(1), 24-29. DOI: 10.12691/tjant-3-1-6
Pub. Date: March 08, 2015Views: 7516Downloads: 5001Citations: 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fixed Point Theorems for Occasionally Weakly Compatible Mappings in Dislocated-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 37-41. DOI: 10.12691/tjant-2-2-2
Pub. Date: April 17, 2014Views: 11758Downloads: 6465
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems and Cyclic Contractions in Dislocated and Dislocated Quasi-Metric Spaces
American Journal of Numerical Analysis. 2014, 2(3), 79-84. DOI: 10.12691/ajna-2-3-3
Pub. Date: March 30, 2014Views: 11893Downloads: 6289
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types